Document Type : Expository article (original)
Amyari, M. (2021). . Towards Mathematical Sciences, 1(1), 14–23. https://doi.org/10.22067/tmsj.2021.39660
Amyari, M. ".", Towards Mathematical Sciences, 1, 1, 2021, 14–23. doi: 10.22067/tmsj.2021.39660
Amyari, M. (2021). '.', Towards Mathematical Sciences, 1(1), pp. 14–23. doi: 10.22067/tmsj.2021.39660
Amyari, M., ".." Towards Mathematical Sciences, 1 1 (2021): 14–23, doi: 10.22067/tmsj.2021.39660
Amyari M. . tmsj. 2021;1(1):14–23 (In Persian). doi: 10.22067/tmsj.2021.39660